Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 51 (2014), 469-477
Published electronically: April 8, 2014
Full text: PDF


MR: 2798784 (2012j:14059)
Vladimir Dragović and Milena Radnović
Poncelet porisms and beyond: Integrable billiards, hyperelliptic Jacobians and pencils of quartics.
Frontiers in Mathematics, Birkhauser/Springer Basel AG, Basel, 2011, viii+293 pp., ISBN 978-3-0348-0014-3, $74.95
Reviewed by: Emma Previato

MR: 2465164 (2011f:37001)
Leopold Flatto
Poncelet’s theorem.
American Mathematical Society, Providence, RI, 2009, xvi+240 pp., ISBN 978-0-8218-4375-8
(Chapter 15 by S. Tabachnikov)
Reviewed by: Emma Previato

MR: 0498606; (58 \#16695)
Phillip Griffiths and Joe Harris
A Poncelet theorem in space.
Commentarii Mathematici Helvetici 52, (1977), no. 2, 145-160
Reviewed by: M. A. Akivis

MR: 0909049 (88j:14064)
H. J. M. Bos
The closure theorem of Poncelet.
Rendiconti del Seminario Matematico e Fisico di Milano 54, (1984), 145-158 (1987)
Reviewed by: S. L. Kleiman

MR: 1662198 (2000d:14056)
Emma Previato
Poncelet’s theorem in space.
Proceedings of the American Mathematical Society 127, (1999), no. 9, 2547-2556
Reviewed by: Roberto Munoz

MR: 2964027 (Review)
Igor V. Dolgachev
Classical algebraic geometry: A modern view.
Cambridge University Press, Cambridge, 2012, xii+639 pp, ISBN 978-1-107-01765-8, $150.00
Reviewed by: Arnaud Beauville

Journal: Bull. Amer. Math. Soc. 51 (2014), 469-477
Article copyright: © Copyright 2014 American Mathematical Society